# SDR CA970806004

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1323006
- Condition: Failed
- Location: Landing Gear
- Component: Vickers
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: H, O

## Discrepancy

(CAN) LANDING GEAR DID NOT SELECT DOWN WHEN COMMANDED. ALTERNATE SELECTION CARRIED OUT. LANDIN GEAR SELECTOR VALVE FOUND AT FAULT
